| Model Number |
M004PF41M434 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that for a pulse field ablation (pfa) procedure to treat an atrial fibrillation, upon opened packaging, scrub tech removed cable and debris noted within package.The device was replaced, and the procedure was completed successfully.No patient complications were reported.The device isn't expected to return for laboratory analysis.
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.